Skip to content
My WebMD Sign In, Sign Up
No need for an appointment
avatar
Invisibledisquise posted:
It is only the high amount of salt in the dosage of adderall. Either drink more water, or change your diet to less salty foods. Your problem should go away quickly within a day or two.
Was this Helpful?
0 of 2 found this helpful
Reply


Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.